Quick Links: Skip to main page content
Skip to Search
Skip to Topics Menu
Skip to Common Links
U.S. Food & Drug Administration
Follow FDA
En Español
Search FDA
Home
Food
Drugs
Medical Devices
Radiation-Emitting Products
Vaccines, Blood & Biologics
Animal & Veterinary
Cosmetics
Tobacco Products
MAUDE Adverse Event Report: COVIDIEN LP CLEARIFY; LAPAROSCOPE, GENERAL PLASTIC SURGERY
FDA Home
Medical Devices
Databases
510(k)
DeNovo
Registration & Listing
Adverse Events
Recalls
PMA
HDE
Classification
Standards
CFR Title 21
Radiation-Emitting Products
X-Ray Assembler
Medsun Reports
CLIA
TPLC
COVIDIEN LP CLEARIFY; LAPAROSCOPE, GENERAL PLASTIC SURGERY
Model Number
21-345
Health Effect - Clinical Code
No Clinical Signs, Symptoms or Conditions (4582)
Date of Event
04/22/2025
Type of Reportable Event
Malfunction
Event or Problem Description
The system was removed from the box and a brown substance was noticed in the peel pack.It was not placed on the sterile field and did not cause any delays.
New Search
Submit an Adverse Event Report
Brand Name
CLEARIFY
Common Device Name
LAPAROSCOPE, GENERAL PLASTIC SURGERY
Manufacturer
(Section D)
COVIDIEN LP
60 middletown ave
north haven CT 06473
MDR Report Key
21934072
Report Number
21934072
Device Sequence Number
7893525
Product Code
GCJ
UDI-Device Identifier
10884521213562
UDI-Public
(01)10884521213562
Combination Product (Y/N)
N
Initial Reporter State
OH
Number of Events Summarized
1
Summary Report (Y/N)
N
Reporter Type
User Facility
Initial Reporter Occupation
Nurse
Type of Report
Initial
Report Date
(Section B)
04/22/2025
Report Date
(Section F)
04/22/2025
1
Device was Involved in the Event
1
Patient was Involved in the Event
Is this an Adverse Event Report?
No
Is this a Product Problem Report?
Yes
Device Model Number
21-345
Device Catalogue Number
21-345
Device Lot Number
D4M2407Y
Was Device Available for Evaluation?
Yes
Is the Reporter a Health Professional?
Yes
Was the Report Sent to FDA?
Yes
Event Location
Hospital
Date Report to Manufacturer
04/30/2025
Initial Date Received by Manufacturer
Not provided
Initial Report FDA Received Date
04/30/2025
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device
Unknown
Patient Sequence Number
1
Patient Age
74 YR
Patient Sex
Female
Date Report Sent to FDA
04/22/2025